Purpose The ATIEC Conference is to provide a forum to discuss and exchange concepts and practices related to major global changes in information management focusing on information in operation, information services, information exchanges and information security. Informational and technical presentations from key participants, across various industries, will provide opportunities for NextGen and SESAR air transportation information management experts to learn and explore alternative practices within the aviation environment experts global programs and initiatives. The conference is hosted by the Federal Aviation Administration (FAA) on September 23-24, 2019 at:
7525 Colshire Dr.
McLean, VA 22102
Background The Conference is sponsored by the FAA's Air Traffic Organization, NextGen Organization, in cooperation with EUROCONTROL. Our combined missions are to manage the information necessary to ensure the safety, regularity and efficiency of air navigation.
Audience FAA, ICAO, EUROCONTROL, Open Geospatial Consortium, Inc., and individuals from various organizations representing the global aviation government and industry community.
"ATM Operational excellence through superior information. Handle the expected, Tackle the unknown, Solve the issue."
Call for Speakers
Are you an expert in information management in the air traffic management industry? FAA is actively seeking 4 keynote speakers and 16 breakout session speakers for this year's Air Traffic Information Exchange Conference (ATIEC). This year, ATIEC will focus on the following aspects of information management:
- Information in Operation
- Information Service
- Information Exchange
- Information Security
If interested, please provide the topic of your presentation through 9-AWA-ATIEC@faa.gov with email header ATIEC Presentation before the closing date on Wednesday, August 23, 2019.
Help us Spread the Word! Encourage Others to Participate!
Do you know someone who belongs at this year's ATIEC? Are you inspired by how information management is making a measurable impact on the global ATM?
Air Transportation Information Exchange Conference (ATIEC)
The global ATM operation is expanding and continues to drive an integrated environment to support the current and future aviation industry. Advancements in technology are leading to a more information-rich environment. Information is one of the essential aspects of what makes the air transportation system work and it will be increasingly important in a (connected) network environment as envisaged by the SWIM concept. The global improvements in information management support the integration of the ATM network critical to provide a safe and efficient global ATM operation.
The scope and scale of ATM require a partnership to manage the different aspects of information as a global commodity, focusing on best practices that can be applied to the exchange, delivery, and discovery of global ATM information. ATM operations benefit from up to date information to better plan, to update procedures, and to create protocols to handle predictable challenges and adapt to the unknown to create a safer and more efficient ATM environment. This is enabled by fast, accessible and secured information management capabilities that enable decision makers to proactively tackle problems before they arise. The quality of information is also the quintessential underpinning of both global ATM operational excellence and business intelligence.
- Information in Operations: Ensuring solution/procedures/technologies envisioned to increase capacity and efficiency consider the operational needs. TBO, PBN, 4DT, UTM. How are the future ATM operation concepts driving the ATM information management needs?
- Information Services: Provides an ATM business sharing capability. How information will be accessed/delivered/transformed? SWIM infrastructure and enabled applications for the future global ATM network.
- Information Exchanges: Enabling the sharing of information in a digital format within a specific domain that ensure/encourage harmonization that supports interoperability. What is the future of the individual information exchange models/standards?
- Information Security: Overview of aviation information security and the requirements for its information security framework. Explore future of security services and solution for aviation industry.
Registration is open from June 15 through August 22, 2019.
Please register at: FAA-ATIEC 2019 Website.
- Logistics (PDF)
- Hotels (PDF)
- Transportations (PDF)
- Parking_Code (PDF)
- Restaurants (PDF)
- Things-to-do (PDF)
September 23 and 24, 2019
|Day#1 - September 23, 2019||8:30||16:30|
|Welcome and Logistics||Kelly Mulholland||0:10||8:30||8:40|
|Security/Emergency Briefing||MITRE Security||0:05||8:40||8:45|
|Opening Remarks (PDF)||Gregg Leone (MITRE)||0:30||8:45||9:15|
|Session 1: Information in Operations|
|Keynote: Information in Operations (PDF)||Akbar Sultan (NASA)||0:40||9:15||9:55|
|Retrieving the Ops Need for MET Information (PDF)||Pat Murphy (FAA)||0:30||9:55||10:25|
|Break -- 30 minutes||0:30||10:25||10:45|
|Digitalization of Flight Information Exchange Work Flow (PDF)||Dave Almeida (LST)||0:30||14:30||15:00|
|Discussion of the Use of Flight Information Data for Post-Ops Big Data (PDF)||Vick Fisher (MITRE)||0:35||11:25||12:00|
|Lunch -- 60 minutes||1:00||12:00||13:00|
|Session 2: Information Services|
|Keynote: Information Services (PDF)||Josh Gustin (FAA)||0:40||13:00||13:40|
|Digital Data Services in the ICAO/AIS Content (PDF)||Eddy Porosnicu (EUROCONTROL)||0:30||13:40||14:10|
|FF-ICE/R2 Focusing on Services (PDF)||Stephane Mondoloni (MITRE)||0:30||14:10||14:40|
|Break -- 30 minutes||0:30||14:40||15:10|
|SWIM Cloud Distribution Services (SCDS) (PDF)||Melissa Matthews (FAA)||0:30||15:10||15:40|
|Amazon Services (AWS) - Blockchain Services (PDF)||Lana Kalashnyk (Amazon)||0:30||15:40||16:10|
|Day#1 Closing Remarks||Kelly Mulholland||0:20||16:10||16:30|
|Day#2 - September 24, 2019||8:30||16:00|
|Day #2 Welcome||Lidiya Gavrilenko||0:15||8:30||8:45|
|Session 3: Information Exchange|
|Keynote: Information Exchanges (PDF)||Dennis Hart (EUROCONTROL)||0:30||8:45||9:15|
|OGC - Standard Development (PDF)||Nadine Alameh (OGC)||0:40||9:15||9:55|
|Break -- 30 Minutes||0:30||9:55||10:25|
|UTM/ATM Integration - Challenges and Lessons Learned From U-Space GUF Project (PDF)||John Fort (Frequentis)||0:30||10:25||10:55|
|GUTMA Working Group to Synchronize Between Cellular and Aviation (PDF)||Mark Davis(Intel)||0:35||10:55||11:30|
|Lunch -- 60 minutes||1:00||11:30||12:30|
|AIRM Status Update (PDF)||Hubert Lepori (EUROCONCROL)||0:30||12:30||13:00|
|Data Exchange in Surface Transportation (PDF)||Dan Morgan (DOT)||0:30||13:00||13:30|
|Session 4: Information Security|
|Keynote: Enabling GRAIN (PDF)||Rob Segers (FAA)||0:30||13:30||14:00|
|Break -- 30 minutes||0:30||14:00||14:30|
|FAA's NOTAM Modernization Initiative (PDF)||Abigail Smith (FAA)||0:40||10:45||11:25|
|An Introduction to ATT & CK (PDF)||Andy Applebaum (MITRE)||0:30||15:00||15:30|
|Day#2 Closing Remarks||Natesh Manikoth (FAA)||0:20||15:30||15:50|
|End of Event Wrap-up||Kelly Mulholland||0:10||15:50||16:00|
- Opening Remarks
- Keynote: Information in Operations
- Retrieving the Ops Need for MET Information
- Digitalization of Flight Information Exchange Work Flow
- Discussion of the Use of Flight Information Data for Post-Ops Big Data
- Keynote: Information Services
- Digital Data Services in the ICAO/AIS Content
- FF-ICE/R2 Focusing on Services
- SWIM Cloud Distribution Services (SCDS)
- Amazon Services (AWS) - Blockchain Services
- Keynote: Information Exchanges
- OGC - Standard Development
- UTM/ATM Integration - Challenges and Lessons Learned From U-Space GUF Project
- GUTMA Working Group to Synchronize Between Cellular and Aviation
- AIRM Status Update
- Data Exchange in Surface Transportation
- Keynote: Enabling GRAIN
- FAA's NOTAM Modernization Initiative
- An Introduction to ATT & CK